# SDR EIAA2010018

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE WARNING INFLIGHT.  A AND B LOOP NACELLE TEMP IN RED.  PYLON VALVE WENT AUTOMATICALLY TO CLOSE, F/E SELECTED BLEED AIR TO OFF, FIRE BELL AND HANDLE LIGHT EXTINGUISHED.  REMOVED AND REPLACED PRESSURE REL VALVE, OP'S CHECKED NORM PER MM 36-11-05.
